10.1002/(sici)1096-9853(199708)21:8<507::aid-nag888>3.0.co;2-v
Doi:
10.1002/(sici)1096-9853(199708)21:8<507::aid-nag888>3.0.co;2-v
Title:
Vertically loaded piles in non-homogeneous media
Author: Guo, Wei Dong; Randolph, Mark F.
Year: 1997
Month: 08
Volume: 21
Issue: 8
First_page: 507
Last_page: 532
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: cc3c8f06a1795321c21b90d7e30f4f43
Filesize: 402168
Timeadded: 2014-08-31 21:32:39
Journalid: 9917
Original Link: https://www.wenrao.com/i/2esfb1HjqGC8NyLPF
相关文献
下载榜